Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Proof of Bushell-Trustrum Inequality

ADD TO MY LIST
 
Author(s): Shiqing Wang | Yan Lou

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 1;
Issue: 1;
Date: 2009;
Original page

ABSTRACT
Bushell and Trustrum (Bushell, 1990, p. 173-178) give the famous Bushell-Trustrum inequality, but their proofexists two main mistakes which make their proof process can not establish. This paper corrects these mistakesand gives the correct proof.
Why do you need a reservation system?      Affiliate Program